# SDR SIMA20201231005

- Difficulty date: December 31, 2020
- Submitted: January 21, 2021
- Operation: Air carrier
- Aircraft: N933JN
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500918
- Aircraft time: 37,494 hours, 32,676 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Frame
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR AFT FRAME LOWER CORNER CRACKED.  CRACK LENGTH .375, NUMBER OF CRACKS 2.  C/A: REMOVED AND REPLACED CARGO DOOR AFT FRAME, IAW EMB 145 SRM 51-40-02.
